# SDR DALA2021020800730

- Difficulty date: February 5, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 67,335 hours, 30,899 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 25-26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3251 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR EXTERNAL SKIN LOCATED BTW FR 25 TO FR 26 AND STR 42R TO STR 43L LOWER FUSELAGE. CORRECTIVE ACTION: PRFORMED REPAIR INSTRUCTIONS ON REPARI EXTERNAL SKIN AS PER ER/A 543640-14 AND ER/A 543640-14. (1723501)
